# SDR QXEA002507

- Difficulty date: September 7, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,165 hours, 32,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1014011
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSC- EMERGENCY EXIT BETA LIGHT AT ROW 4DE FAILS BRIGHTNESS CHECK.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  IN PDX, MAINTENANCE REPLACED THE BETA EMERGENCY EXIT LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
